# SDR WX0A2023012531710

- Difficulty date: January 24, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N244NV
- Make and model: Airbus A320-214
- Aircraft serial: 1430
- Aircraft time: 54,163 hours, 38,132 cycles
- System (JASC): 3242 · Brake
- Part: Tachometer
- Part number: C201050002
- Part serial: 52283
- Condition: Faulted
- Location: Wheel Speed
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(EMERGENCY DECLARED) AUTO BRAKE FAULT ECAM, BRAKE RELEASED. / USING TSM 32-42-00-810-821-A REMOVED + REPLACED #3 WHEEL TACHOMETER IAW AMM 32-42-57-000-001-A & 32-42-57-400-001-A. OPS CHECK GOOD."
